×

zbMATH — the first resource for mathematics

Professor Ján Jakubík sexagenarian. (English) Zbl 0536.01023
With list of publications.

MSC:
01A70 Biographies, obituaries, personalia, bibliographies
Biographic References:
Jakubík, Ján
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] G. Birkhoff: Lattice Theory. Amer. Math. Soc. Colloq. Publ., first edition 1940; second edition 1948; third edition 1967, Providence, R. I. · Zbl 0063.00402
[2] L. Fuchs: Partially ordered algebraic systems. Pergamon Press, Oxford-London-New York-Paris 1963. · Zbl 0137.02001
[3] Ch. Holland: Varieties of \(l\)-groups are torsion classes. Czech. Math. J. 29 (104) (1979), 11- 12. · Zbl 0432.06011
[4] Л. В. Канторович Б. 3. Вулих А. Г. Пинскер: Функциональный анализ в полуупорядо\?еннык пространствах. Москва 1950.
[5] M. Kolibiar: Professor Ján Jakubík quinquagenarian. (Slovak) Matem. časopis 23 (1973), 295-296.
[6] M. Kolibiar: Academician Ján Jakubík awarded the Klement Gottwald state prize. Czech. Math. J. 29 (104) (1979), 664-665.
[7] А. И. Малыуев: Об упорядоченных группах. Изв. Акад. Наук СССР, серия матем. 13 (1949), 473-482. · Zbl 0041.29502
[8] J. Martinez: Torsion theory for lattice ordered groups. Czech. Math. J. 25 (100) (1975), 284-299. · Zbl 0321.06020
[9] F. Šik: Slovak state prizes awarded. Czech. Math. J. 20 (5) (1970), 349- 351.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.